International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 3, Pages 613-614
A new criterion for starlike functions
1Department of Mathematics, Harbin Institute of Technology, Harbin, China
2Department of Mathematics, The Florida State University, Tallahassee 32306-3027, Florida, USA
Received 22 November 1994; Revised 19 January 1995
Copyright © 1996 Ling Yi and Shusen Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we shall get a new criterion for starlikeness, and the hypothesis of this criterion is much weaker than those in  and .